# SDR CA970909013

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stall
- Location: Nr2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED NR2 ENGINE COMPRESSOR STALLING DURING CRUISE AND ON APPROACH. NR2 ENGINE REPLACED AS PER MAINTENANCE MANUAL. ENGINE RUN CARRIED OUT SERVICEABLE. AIRCRAFT RETURNED TO SERVICE
